Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 31, No. 2 (April, 1979)
H. Yamamoto Squeezing deformations in Schottky spaces 227−243
R. Morikawa On units of real quadratic number fields 245−250
N. Ejiri Compact minimal submanifolds of a sphere with positive Ricci curvature 251−256
M. Choda A characterization of crossed products of factors by discrete outer automorphism groups 257−261
T. Mizokami Metacompactness and subparacompactness of product spaces 263−272
H. Ishii The non-existence of elliptic curves with everywhere good reduction over certain imaginary quadratic fields 273−279
T. Satō Comparison theorems for Banach spaces of solutions of Δu=Pu on Riemann surfaces 281−316
Y. Miyashita On a skew polynomial ring 317−330
T. Matsuki The orbits of affine symmetric spaces under the action of minimal parabolic subgroups 331−357
M. Kawamura On a conjecture of Nakai on Picard principle 359−371
Y. Miyahara On relations between conformal mappings and isomorphisms of spaces of analytic functions on Riemann surfaces 373−389
T. Nogura The subsequentiality of product spaces 391−398
H. Yoshida Weil's representations of the symplectic groups over finite fields 399−426

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.